RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 83, Issue 4, Pages 629–635 (Mi mz4571)  

This article is cited in 2 scientific papers (total in 2 papers)

Tensor Products of Power Köthe Spaces of Different Types

P. A. Chalov

Rostov State University

Abstract: The multirectangular characteristics $\mu_m^{(\lambda,c)}$ are applied to the isomorphic classification of tensor products of the form $E_0(a)\mathbin{\widehat\otimes} E_\infty(b)$. We single out a subclass of tensor products such that the two-rectangular characteristic $\mu_2^{(\lambda,c)}$ is a complete invariant on this class.

Keywords: power Köthe space, tensor product, lacunary sequence, Cantor–Bernstein construction, Fréchet space, Montel space, prenorm

DOI: https://doi.org/10.4213/mzm4571

Full text: PDF file (438 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 83:4, 573–578

Bibliographic databases:

UDC: 513.88
Received: 18.12.2006

Citation: P. A. Chalov, “Tensor Products of Power Köthe Spaces of Different Types”, Mat. Zametki, 83:4 (2008), 629–635; Math. Notes, 83:4 (2008), 573–578

Citation in format AMSBIB
\Bibitem{Cha08}
\by P.~A.~Chalov
\paper Tensor Products of Power K\"othe Spaces of Different Types
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 4
\pages 629--635
\mathnet{http://mi.mathnet.ru/mz4571}
\crossref{https://doi.org/10.4213/mzm4571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2432748}
\zmath{https://zbmath.org/?q=an:1166.46001}
\elib{http://elibrary.ru/item.asp?id=10437346}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 4
\pages 573--578
\crossref{https://doi.org/10.1134/S0001434608030310}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255998600031}
\elib{http://elibrary.ru/item.asp?id=13577198}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43749087816}


Linking options:
  • http://mi.mathnet.ru/eng/mz4571
  • https://doi.org/10.4213/mzm4571
  • http://mi.mathnet.ru/eng/mz/v83/i4/p629

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Karapinar E., “On pairs of $\ell$-Köthe spaces”, Hacet. J. Math. Stat., 39:3 (2010), 337–349  mathscinet  zmath  isi  elib
    2. Chalov P., Zakharyuta V., “Isomorphic Classification of the Tensor Products E-0(Exp Alpha I) (Circle Times)Over-Cap E-Infinity(Exp Beta J)”, Studia Math., 204:3 (2011), 275–282  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:59
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019